RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zap. Nauchn. Sem. POMI:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zap. Nauchn. Sem. LOMI, 1972, Volume 29, Pages 102–112 (Mi znsl2532)  

The $\varepsilon$-minimax character of the Hotelling $T^2$ test for distributions that are close to normal

L. A. Khalfin, N. M. Khalfina


Full text: PDF file (558 kB)

Bibliographic databases:

Citation: L. A. Khalfin, N. M. Khalfina, “The $\varepsilon$-minimax character of the Hotelling $T^2$ test for distributions that are close to normal”, Problems of the theory of probability distributions, Zap. Nauchn. Sem. LOMI, 29, "Nauka", Leningrad. Otdel., Leningrad, 1972, 102–112

Citation in format AMSBIB
\Bibitem{KhaKha72}
\by L.~A.~Khalfin, N.~M.~Khalfina
\paper The $\varepsilon$-minimax character of the Hotelling $T^2$ test for distributions that are close to normal
\inbook Problems of the theory of probability distributions
\serial Zap. Nauchn. Sem. LOMI
\yr 1972
\vol 29
\pages 102--112
\publ "Nauka", Leningrad. Otdel.
\publaddr Leningrad
\mathnet{http://mi.mathnet.ru/znsl2532}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=329087}
\zmath{https://zbmath.org/?q=an:0369.62058}


Linking options:
  • http://mi.mathnet.ru/eng/znsl2532
  • http://mi.mathnet.ru/eng/znsl/v29/p102

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Записки научных семинаров ПОМИ
    Number of views:
    This page:92
    Full text:36

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020